Re: b6 injections
i assume that your doctor put you on the B6 injections due to a deficiency or severe deficiency of the vitamin? B6 can be toxic in large amounts, especially in the form where it comes as supplements or the injections your having. Although if you lack the nutrient, you obviously req the extra, but still - a large amount all at the same time can definitely bring out some of the symptoms of an overdose/toxicity, since your body will react to it, and also depending on how your body process and eliminates the nutrient (which can vary b/w individuals).
are you having any other symptoms besides the heart and short of breath symptoms? any weird tingling sensations in your body eg. arms, legs or feet? or any numbness in body parts? if you do have these, it is possible that your injections could've caused a 'massive single overdose' of the vitamin.
B6 is water soluble, so it will be able to pass out through urine, but this obv could take a while depening of how fast your body eliminates it etc. and also the dose you were given.
The symptoms you're having at the moment though, doesn't really sound like those you get from too much B6 -it sounds more like an iron, b12 or folate deficiency. have you done blood tests and checked for those too?
but you should definitely see your doctor and tell them bout your symptoms, and if it continnues or gets worse - def stop with the injections, since it would be a high indication of getting too much of the B6 in your body.
Last edited by polkaadot; 02-25-2009 at 06:48 AM.